A system of real quaternion matrix equations with applications
By Qing-Wen Wang, J. Woude, Haixia Chang. 2009
136 citations recorded by the source corpus.
Abstract Let H be the real quaternion algebra and H n × m denote the set of all n × m matrices over H . Let P ∈ H n × n and Q ∈ H m × m be involutions, i.e., P 2 = I , Q 2 = I . A matrix A ∈ H n × m is said to be ( P , Q ) -symmetric if A = PAQ . This paper studies the system of linear real quaternion matrix equations A 1 X 1 = C 1 X 1 B 1 = C 2 A 2 X 2 = C 3 X 2 B 2 = C 4 A 3 X 1 B 3 + A 4 X 2 B 4 = C c . We present some necessary and sufficient conditions for the existence of a solution to this system and give an expression of the general solution to the system when the solvability conditions are satisfied. As applications, we discuss the necessary and sufficient conditions for the system A a X = C a , XB b = C b , A c XB c = C c to have a ( P , Q ) -symmetric solution. We also show an expression of the ( P , Q ) -symmetric solution to the system when the solvability conditions are met. Moreover, we provide an algorithm and a numerical example to illustrate our results. The findings of this paper extend some known results in the literature.
Subfields: Algebra and Number Theory, Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/1fcfde58d99f783bbd8439ac0bf1efb51f629f67
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
In Applied Mathematics
- Masoud Hajarian
- Mehdi Dehghan
- Zhuo-Heng He
- Qing-Wen Wang
- Ali Shokri
- M. Tatari
- Arezou Ghesmati
- Ivan Kyrchei
In Computational Theory and Mathematics
- Masoud Hajarian
- Mehdi Dehghan
- Zhuo-Heng He
- Qing-Wen Wang
- Feng Ding
- Ivan Kyrchei
- Yongsong Xiao
- Junxia Ma
Citations in the corpus
- Some matrix equations with applications† (2012, background): “11–12, November–December 2012, 1327–1353 Some matrix equations with applicationsy Qing-Wen Wang* and Zhuo-Heng He Department of Mathematics, Shanghai University, Shanghai 200444, P.R. China Communicated by F. Zhang (Received 31 July 2011; final version received 6 December 2011) We establish necessar”
- The η-bihermitian solution to a system of real quaternion matrix equations (2014, background): “Moreover, a recent paper [23] by Wang et al.”
- The general coupled matrix equations over generalized bisymmetric matrices (2010, background): “In the literature, the problem for determining a solution to several linearmatrix equations has been widely studied [10,14,22–24,27–30,33,35,43,44].”
- The general solutions to some systems of matrix equations (2015, unknown): “[1–46]).”